# SDR FDEA201702080473

- Difficulty date: February 8, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 97,160 hours, 28,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929405135OON
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[MAIN CABIN, BS 655, SEAT TRACK IS WORN.   REMOVED AND REPLACED THE SEAT TRACK, IAW SRM 53-70-  00 FIG 1A VOL 1, AND SRM 53-70-00 00 FIG 1A  VOL 1.
